Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On $L^1$ convergence of certain cosine sums


Authors: John W. Garrett and Časlav V. Stanojević
Journal: Bull. Amer. Math. Soc. 82 (1976), 129-130
MSC (1970): Primary 42A20, 42A32
DOI: https://doi.org/10.1090/S0002-9904-1976-13990-0
MathSciNet review: 0394001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. S. Rees and Č. V. Stanojević, Necessary and sufficient conditions for integrability of certain cosine sums, J. Math. Anal. Appl. 43 (1973), 579-586. MR 48 #794. MR 322432

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A20, 42A32

Retrieve articles in all journals with MSC (1970): 42A20, 42A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13990-0

American Mathematical Society